Abdoul Salam Diallo, Fortune Massamba

DOI Number
First page
Last page


In this paper, we study a new semi-symmetric non-metric connection. Firstly, we give its conjugate connection. After the generalized conjugate connection and the semi-conjugate connection of the semi-symmetric non-metric connection are also given. Some properties of the conjugate semi-symmetric non-metric connection are given.

Full Text:



N. S. Agashe and M. R. Chafle: A semi-symmetric non-metric connection on a Riemannian manifold. Indian J. Pure Appl. Math. 23 (6) (1992), 399–409.

N. S. Agashe and M. R. Chafle: On submanifolds of a Riemannian manifold with a semi-symmetric non-metric connection. Tensor (N. S). 52 (2) (1994), 120–130.

S. Amari and H. Nagaoka: Methods of information geometry. AMS, Oxford University Press, 191, 2000.

O. Calin, H. Matsuzoe and J. Zhang: Generalizations of conjugate connections. Trends in differential geometry, complex analysis and mathematical physics, World Sci. Publ. Hackensack, NJ, 2009, pp. 26–34.

A. S. Diallo: Dualistic structures on doubly warped product manifolds. Int. Electron. J. Geom. 6 (1) (2013), 41–45.

A. S. Diallo and L. Todjihoundé: Dualistic structures on twisted product manifolds. Glob. J. Adv. Res. Class. Mod. Geom. 4 (1) (2015), 35–43.

A. Friedmann and J. A. Schouten: Uber die Geometrie der halbsymmetrischen Ubertragungen. Math. Z. 21 (1) (1924), 211–223.

H. A. Hayden: Subspaces of a space with torsion. Proc. London Math. Soc. 34 (1932), 27–50.

H. Matsuzoe: Geometry of semi-Weyl manifolds and Weyl manifolds. Kyushu J. Math. 55 (2001), 107–117.

K. Nomizu and T. Sasaki: Affine differential geometry. Cambridge University Press, 1994.

B. G. Schmidt: Conditions on a connection to be a metric connection. Commun. Math. Phys. 29 (1973), 55–59.

J. Sengupta, U. C. De and T. G. Binh: On a type of semi-symmetric non-metric connection on a Riemannian manifold. Indian J. Pure Appl. Math. 31 (12) (2000), 1659–1670.

M. M. Tripathi: A new connection in a Riemannian manifold. Int. Electron. J. Geom. 1 (1) (2008), 15–24.

K. Yano: On semi-symmetric metric connections. Rev. Roumanie Math. Pures Appl. 15 (1970), 1579–1586.

P. Zhao and H. Song: An invariant of the projective semisymmetric connection. Chinese Quarterly J. of Math. 17 (4) (2001) , 48–52.

P. Zhao: Some properties of projective semi-symmetric connection. Int. Math. Forum 3 (7) (2008), 341–347.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)